Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 7, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Apr 7, 2019, 1:48 PM CDT for 4 counties in Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2019, 1:48 PM CDT (18:48 UTC)
- Expired
- Apr 7, 2019, 2:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Houston County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX
The radar
The Houston radar (KHGX), 160 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 7:11 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 6.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2596 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 449 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.4
The text
As transmitted.
390
WFUS54 KHGX 071848
TORHGX
TXC225-407-455-471-071915-
/O.NEW.KHGX.TO.W.0007.190407T1848Z-190407T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
148 PM CDT SUN APR 7 2019
The National Weather Service in League City has issued a
* Tornado Warning for...
Southwestern Trinity County in southeastern Texas...
Northwestern San Jacinto County in southeastern Texas...
South central Houston County in southeastern Texas...
Northeastern Walker County in southeastern Texas...
* Until 215 PM CDT.
* At 148 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Riverside, or 11 miles northeast of Huntsville,
moving north at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Sebastopol around 200 PM CDT.
Trinity around 205 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Oakhurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If on or near Lake Livingston, get away from the water and move to
safe shelter immediately. If you can hear thunder, you are close
enough to be struck by lightning. Severe thunderstorms can produce
large capsizing waves, even on small bodies of water. Move into dock
and seek safe shelter now! Do not be caught on the water in a
thunderstorm.
&&
LAT...LON 3068 9529 3071 9550 3121 9545 3117 9514
TIME...MOT...LOC 1848Z 189DEG 39KT 3078 9538
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Apr 7, 12:49 PM CDT, 59 minutes earlier.
Area forecast discussion, Apr 7, 12:49 PM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1249 PM CDT Sun Apr 7 2019
.AVIATION...
Large line of thunderstorms moving across the majority of the
terminals this hour. Expect variable winds to 40 knots in gust,
conditions falling to LIFR within locally heavy rain. +TSRA line
should be east of the air fields by 19Z or 20Z, possible light
rain lingering behind system through the late afternoon. Westerly
winds and overnight high end MVFR or low end VFR celings through
Monday sunrise. As low pressure shifts east into Louisiana
tomorrow, westerlies will veer northwesterly tomorrow afternoon
behind a frontal passage. 31
&&
.PREV DISCUSSION... /ISSUED 943 AM CDT Sun Apr 7 2019/
NEAR TERM [Through Today]...
Severe Thunderstorm Watch 41 remains on track as MCV/QLCS
continues to develop over S Texas. 12Z CRP sounding showed some
weak capping and AMDAR soundings over Houston also showed similar.
Large scale lift continues to spread over the area and capping
should not be much of an issue. Instability remains on the
moderate side at 2000 J/kg MLCAPE with pockets of 2500 J/kg. but
cloud cover will keep heating to a minimum. Steep lapse rates
above 850mb will contribute to a hail/wind threat with the line of
storms. This is especially true for storms along moisture axis
and stalled boundary over the Brazos Valley into E Texas. This
will also be a threat for heavy rainfall as MCV moves east through
the afternoon. SPC mesoanalysis shows an increase in 0-3km shear
to 30-40kts which will be important if it becomes more normal to
the convective line. If winds remain more from the SE as the line
approaches, there could be a small tornado threat with rotating
updrafts within the line. Still main threat will be straight line
winds. There looks to be evidence of a rear inflow jet developing
behind the line west of Victoria. This may be the beginning of
the line intensifying as it moves east. Main severe threat will be
along the US 59/I69 corridor SW of Houston. Latest 12Z WRF runs
looked to initialize well and highlight the 18Z time frame for the
line to make its most impact across the area. One final concern
will be any convection that forms ahead of the line. Cell mergers
with the line could enhance rainfall potential. Overall think
forecast is on track and will continue mesoanalysis.
Overpeck
PREV DISCUSSION /Issued 641 AM CDT Sun Apr 7 2019/...
DISCUSSION...
Today we are expecting a squall line with possibly bowing
segments to move through the area generally from around 9AM
through 3PM reaching the Houston area around 12PM. Severe weather
will be possible with the main threat being damaging straight line
winds and hail, but conditions could become favorable for an
updraft in the line to begin to rotate for a small tornado threat.
Since the system should move through the area quickly, flooding
impacts may be limited to street flooding and rapid rises on
creeks/bayous/rivers. Rainfall amounts could still reach 1 to 2
inches given higher rainfall rates in the stronger storms.
SHORT TERM [Today]...
Surface/mesoanalysis shows weak low pressure forming in an area of
severe convection over the Rio Grande Valley which should evolve
into south Texas later this morning. A weak frontal boundary re-
enforced by rain cooled air to the north of it was stretching
across central Texas into the Brazos valley over to east Texas.
South of the boundary the warm sector airmass remains rather moist
with dewpoints in the low 70s. PWAT values look to be around 1.5
to 1.6 based on GOES 16 imagery. Moderate LLJ was noted at 850mb
oriented parallel to the deep moisture axis from the lower TX
coast through SE TX to the Mid-South. Upper air analysis shows
300mb jet coming into S Texas or lower Rio Grande which is helping
initiate severe convection near Eagle Pass. Large scale lift looks
strong given the water vapor imagery representation and enhanced
cloud tops. Left exit region of the jet should move towards the
area later this morning and afternoon with quite a bit of
diffluent flow in addition to divergence. 00Z soundings at CRP and
DRT show steep lapse rates in the 3-6km layer with not much of a
cap as 850mb temps are around 17C going to 6C at 700mb. AMDAR
soundings over the area show very similar temperature profiles as
earlier lift has weakened the cap. CAPE looks to be in the 1500
J/kg to 3000 J/kg range this morning as a result. Deep layer shear
at 0-6km looks to be around 30-40kts which is enough for storm
organization like a QLCS (squall line with bowing segments and
possibly a rotating mesovortex).
Given the strong forcing and linear structure to convection
already, convective mode does appear to be linear but as mentioned
before this could evolve into a QLCS. Hi-res mesoscale models
support such convective mode with a QLCS evolution through the
next 6 to 12 hours. HRRR brings this system across S Texas towards
Wharton/Bay City by 15-16Z with a comma head structure and bowing
line. Overall evolution looks to be that of a mesoscale
convective vortex (MCV) with a progressive line segment moving
across the Coastal Plain reaching Houston around 11AM to 2PM
depending upon the model. Instability does appear to weaken and
the line may be slightly out of phase with the strongest large
scale lift. Cap is already pretty weak so see no good reason why
this line should not persist. SPC has slight risk for the area
with damaging winds/hail as main threats as they should be given
the convective mode. However as the MCV develops and pressure
drop, low level winds fields may back more to the southeast. Low
level wind shear vectors could become more oriented normal to the
line increasing the threat for mesovortex generation and a brief
tornado embedded within the line. This is all a delicate balance
between shear and instability for the line to maintain itself.
Primary area of concern will be mainly south of a Columbus to
Houston line or along US59/I-69 corridor. Bottom line is that we
will need to continue mesoanalysis of the environment and model
trends to identify any locally heightened severe threat.
Heavy rainfall threat appears to be somewhat less compared to
yesterday. Yesterday's 00Z runs seem to have not done well with
initializing moisture and its evolution in that it was over done.
Today's 00Z runs have better handle on the deep moisture axis with
PWAT around 1.5 to 1.6. Models do show an increase in PWAT to
maybe 1.8 inches per GFS but the NAM again overdoing moisture to
some degree at 1.8 to 2.0 inches. Even then 1.6 to 1.8 inches of
PWAT would be in that 90-99th percentile of climo. Another hard to
answer question will be moisture transport - as the MCV develops
can increased low level flow develop to locally enhance moisture
transport from the Gulf? This will again be something to keep in
mind through the day. Since the QLCS should be progressive and
move through quickly, flooding impacts may be limited to street
flooding, rapid rises on bayous/creeks/rivers and flooding of
underpasses. Rainfall forecast calls for 1 to 2 inches across much
of the area with 2 inches more likely especially if there is more
moisture transport and the convection achieves higher rainfall
rates. This kind of rainfall with higher isolated amounts of 3-4
inches is lower than yesterday's forecast and under thresholds for
a flash flood watch. WPC has a slight risk of excessive rainfall
for the area which is very similar to SPC's slight risk for severe
weather. If we had more rainfall across the area, then a watch
might be warranted but grounds are still somewhat dry.
Overpeck
LONG TERM [Monday Through Sunday]...
The MCV should transition into an upper low by Monday and may be
slower to move east. Forecast will keep some rain chances going
for areas north and east of Houston on Monday but overall expect
conditions to dry out with northwest surface winds. Dewpoints
should drop into the low 60s with clearing skies.
Mid week we are expecting upper level ridging which should keep
the forecast dry with temperatures above normal. Next chances for
rain should be for the weekend with a round of thunderstorm
activity as another trough moves across Texas. Models have a lot
of timing issues with this trough but likely side more with the
ECMWF/Canadian as the GFS is now much slower with the trough over
the weekend.
Overpeck
AVIATION [12Z TAF Issuance]...
Large complex of storms developing over South Texas, led by more
storms developing along a moisture axis that runs between
KCLL/KUTS and KCXO. This complex will ride up along that moisture
axis through SE Texas today, bringing strong to severe storms this
afternoon, with TAFs roughly following the HRRR for timing. Do
weight the lead in a little heavier to account for storms
developing ahead of the main complex.
Low confidence on precise timing of storm line, and on winds in
the wake of the main group of storms. Expect that amendments may
be...frequent...as the storm system evolves.
MARINE...
Wind forecast for today looks very tricky, as a complex of
thunderstorms is expected to develop across South Texas and move
along the Southeast Texas coast later today. We should spend the
early morning with the currently observed southeasterly winds.
Towards mid-morning, a line of thunderstorms will cross the area -
outflow from these storms would be roughly out of the west/southwest
and could be quite strong. That brief period of outflow would
quickly shift back to winds that are easterly/southeasterly as a low
pressure center develops in the wake of the line of storms. For now,
the forecast only explicitly has winds of 10 to 15 knots in this
afternoon window. However, models notoriously underdo winds in wake
low development, and we'll have to watch carefully for signs of
stronger winds developing. I would not be surprised, if a strong
wake low forms, to see winds of 30 or so knots occur on the waters.
Because of this low confidence, but high impact, potential, will put
out a SCEC for all waters this afternoon. This is in addition to any
special marine warnings that may be needed in association with the
squall line. Needless to say, mariners will need to pay very close
attention to weather conditions and forecasts before leaving port on
Sunday, and need to be ready to act immediately to abruptly changing
sea and weather conditions.
Tonight, as the situation stabilizes, look for winds to become
westerly to northwesterly. They are expected to be relatively light
off the lower coast, but some more moderate winds may linger on the
upper coast through the night. Look for winds to continue to
diminish through Monday and Tuesday, becoming onshore Tuesday night.
Those winds will increase Wednesday into Thursday as the pressure
gradient tightens ahead of another cold front, expected to approach -
but possibly not cross - the waters Thursday night.
The persistent onshore flow is pushing water levels roughly a foot
above astronomical tides, and this should continue into high tide
this morning. Current expectations are for this morning's high tide
to come near, but not reach 3 feet above MLLW. As such, do not
anticipate a need for a coastal flood advisory. Still, spots in
especially vulnerable locations, such as Highway 87 on the Bolivar
Peninsula, may see some very minor impacts when the tide is at its
highest.
Luchs
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 60 80 58 85 61 / 60 10 0 0 0
Houston (IAH) 61 82 60 85 62 / 50 20 10 0 0
Galveston (GLS) 64 77 65 78 66 / 40 10 10 10 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 7 PM CDT this evening
for the following zones: Coastal waters from Freeport to
Matagorda Ship Channel TX out 20 NM...Coastal waters from
High Island to Freeport TX out 20 NM...Galveston Bay...
Matagorda Bay...Waters from Freeport to Matagorda Ship
Channel TX from 20 to 60 NM...Waters from High Island to
Freeport TX from 20 to 60 NM.
&&
Discussion...42
Aviation/Marine...31In the hours before
Local storm report, Apr 7, 11:41 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1141 AM CDT SUN APR 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 AM MARINE TSTM WIND 7 S MATAGORDA 28.59N 95.98W
04/07/2019 M59 MPH MATAGORDA TX MESONET
WIND GUST MEASURED AT WEATHERFLOW XMGB SITE.
&&
EVENT NUMBER HGX1900024
BLOODSpecial weather statement, Apr 7, 11:49 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1149 AM CDT SUN APR 7 2019
TXZ176-177-195>198-071730-
Madison TX-Walker TX-Washington TX-Brazos TX-Grimes TX-Burleson TX-
1149 AM CDT SUN APR 7 2019
...SPECIAL WEATHER STATEMENT...
At 1148 AM CDT, Doppler radar was tracking a strong thunderstorm over
Snook, or 12 miles southwest of College Station, moving northeast at
45 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
College Station, Bryan, Brenham, Caldwell, Somerville, Snook, Bedias,
Kurten, Wixon Valley, Millican, Lake Somerville Dam, Kyle Field, Lake
Somerville State Park & Trailway, Iola, Lyons, Deanville,
Independence, Quarry, North Zulch and Wellborn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
southeastern Texas.
LAT...LON 3050 9685 3073 9660 3072 9660 3070 9656
3074 9646 3091 9635 3099 9619 3075 9576
3013 9644
TIME...MOT...LOC 1648Z 207DEG 40KT 3048 9647Local storm report, Apr 7, 12:30 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1230 PM CDT SUN APR 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM MARINE TSTM WIND SURFSIDE BEACH 28.95N 95.28W
04/07/2019 M43 MPH BRAZORIA TX MESONET
WIND GUST MEASURED AT WEATHERFLOW SITE XSRF.
&&
EVENT NUMBER HGX1900025
BLOODLocal storm report, Apr 7, 12:37 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1237 PM CDT SUN APR 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM TSTM WIND MISSION BEND 29.69N 95.66W
04/07/2019 E50 MPH FORT BEND TX SPOTTER
50 MPH THUNDERSTORM WIND GUST.
&&
BLOODLocal storm report, Apr 7, 1:00 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
100 PM CDT SUN APR 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM MARINE TSTM WIND 1 SW TAYLOR LAKE VILLAG 29.57N 95.07W
04/07/2019 M41 MPH HARRIS TX MESONET
MEASURED AT WEATHERFLOW SITE XCLP
&&
EVENT NUMBER HGX1900026
BLOODSpecial weather statement, Apr 7, 1:02 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
102 PM CDT SUN APR 7 2019
TXZ163-176-177-196-198-199-071845-
Madison TX-Walker TX-Brazos TX-Grimes TX-Montgomery TX-Houston TX-
102 PM CDT SUN APR 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GRIMES...EAST CENTRAL
BRAZOS...NORTHWESTERN MONTGOMERY...SOUTHWESTERN HOUSTON...MADISON AND
NORTHWESTERN WALKER COUNTIES UNTIL 145 PM CDT...
At 102 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bedias, or 13 miles south of Madisonville, moving northeast at 45
mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Huntsville, Madisonville, Bedias, Iola, Crabbs Prairie, Roans Prairie
and Richards.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
southeastern Texas.
LAT...LON 3083 9541 3037 9589 3076 9618 3107 9603
3107 9601 3109 9598 3109 9577 3114 9577
3114 9576 3116 9573 3117 9574 3119 9575
TIME...MOT...LOC 1802Z 207DEG 39KT 3076 9591The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:44 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity | 46 min |
| Apr 6, 11:49 PM CDT | Marine Dense Fog Advisory | HGX | 7 hr | |
| Apr 7, 12:30 AM CDT | Special Weather Statement | HGX | Burleson | 30 min |
| Apr 7, 5:54 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado | 37 min |
| Apr 7, 6:23 AM CDT | Special Weather Statement | HGX | Grimes | 37 min |
| Apr 7, 6:56 AM CDT | Special Weather Statement | HGX | Madison | 49 min |
| Apr 7, 7:10 AM CDT | Special Weather Statement | HGX | Grimes, Walker | 50 min |
| Apr 7, 7:28 AM CDT | Areal Flood Advisory | HGX | Brazos, Grimes, Montgomery, Walker, Washington | 62 min |
| Apr 7, 7:31 AM CDT | Areal Flood Advisory | HGX | Brazos, Grimes, Houston, Madison | 59 min |
| Apr 7, 7:47 AM CDT | Special Weather Statement | HGX | Washington | 43 min |
| Apr 7, 8:09 AM CDT | Special Weather Statement | HGX | Houston | 51 min |
| Apr 7, 8:51 AM CDT | Special Weather Statement | HGX | Burleson | 24 min |
| Apr 7, 8:59 AM CDT | Special Marine Warning | HGX | 2 hr | |
| Apr 7, 9:09 AM CDT | Areal Flood Advisory | HGX | Burleson, Washington | 2 hr |
| Apr 7, 9:33 AM CDT | Special Weather Statement | HGX | Brazos | 42 min |
| Apr 7, 9:40 AM CDT | Special Weather Statement | HGX | Jackson, Matagorda, Wharton | 50 min |
| Apr 7, 10:00 AM CDT | Special Marine Warning | HGX | 60 min | |
| Apr 7, 10:14 AM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda, Wharton | 31 min |
| Apr 7, 10:25 AM CDT | Special Weather Statement | HGX | Colorado | 50 min |
| Apr 7, 10:35 AM CDT | Special Weather Statement | HGX | Matagorda | 40 min |
| Apr 7, 10:46 AM CDT | Special Weather Statement | HGX | Wharton | 29 min |
| Apr 7, 10:57 AM CDT | Special Marine Warning | HGX | 63 min | |
| Apr 7, 11:05 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazoria, Colorado, Fort Bend, Matagorda, Wharton | 40 min |
| Apr 7, 11:12 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Matagorda | 48 min |
| Apr 7, 11:23 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazoria, Colorado, Fort Bend, Harris, Matagorda and 2 more | 52 min |
| Apr 7, 11:39 AM CDT | Special Marine Warning | HGX | 66 min | |
| Apr 7, 11:49 AM CDT | Special Weather Statement | HGX | Brazos, Burleson, Grimes, Washington | 41 min |
| Apr 7, 12:03 PM CDT | Special Marine Warning | HGX | 42 min | |
| Apr 7, 12:04 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazoria, Fort Bend, Galveston, Grimes, Harris and 4 more | 41 min |
| Apr 7, 12:20 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes, Madison, Montgomery, San Jacinto and 3 more | 40 min |
| Apr 7, 12:35 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Grimes, Harris, Montgomery and 2 more | 25 min |
| Apr 7, 12:40 PM CDT | Special Marine Warning | HGX | 95 min | |
| Apr 7, 12:44 PM CDT | Tornado Warning | HGX | Chambers, Harris, Liberty | 16 min |
| Apr 7, 12:54 PM CDT | Tornado Warning | HGX | Montgomery, San Jacinto, Walker | 21 min |
| Apr 7, 12:58 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Galveston, Grimes, Harris, Liberty and 5 more | 47 min |
| Apr 7, 1:02 PM CDT | Special Weather Statement | HGX | Grimes, Madison, Walker | 43 min |
| Apr 7, 1:14 PM CDT | Special Marine Warning | HGX | 61 min | |
| Apr 7, 1:35 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Galveston, Harris, Liberty, Montgomery, Polk and 3 more | 55 min |
| Apr 7, 1:46 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Madison, San Jacinto, Trinity, Walker | 44 min |
| Apr 7, 2:01 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Liberty, Madison, Polk, San Jacinto, Trinity and 1 more | 44 min |
| Apr 7, 2:47 PM CDT | Special Weather Statement | HGX | Houston | 28 min |
| Apr 7, 3:19 PM CDT | River Flood Warning | HGX | Brazos, Grimes, Madison | 21 days |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.